# SDR UALA2012022000990

- Difficulty date: February 19, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,694 hours, 9,071 cycles
- Engine: Pwa PW4077
- System (JASC): 3425 · Integrated Flight System
- Part: Printer
- Part number: C12349AD03
- Part serial: 7
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PRINTER WON'T PRINT ITEMS SENT TO THE COCKPIT FROM COMPANY SOURCES: LAST MINUTE WRITEUP.  REPLACED PRINTER.
